MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA; PROSTHESIS KNEE
Catalog Number 42540000029
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: articular surface fixed bearing posterior stabilized (ps) catalog # 42521400512, lot # 63838608.Femur cemented posterior stabilized (ps) catalog # 42500606602, lot # 64039536.Tibia cemented catalog # 42532006702, lot # 64160246.Unk cement catalog, # unk, lot # unk.G2: spain.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient is experiencing pain, difficulty walking, loosening of implant, and knee instability post implantation.A bone scintigraphy to verify the state of the prosthesis and it was noted the prosthesis has failed.It was noted in report that lower part of the prosthesis had failed.It is unknown which component is loosen.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b4; b5; d2; d4; d5; g1; g3; g6; h1; h2; h3; h6; h10.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA ALL POLY PATELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21840595
Report Number0002648920-2025-00108
Device Sequence Number8816823
Product Code MBH
UDI-Device Identifier00889024247628
UDI-Public(01)00889024247628(17)260930(10)64163917
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Catalogue Number42540000029
Device Lot Number64163917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date04/15/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight91 KG